MathSciNet Relay Station
MathSciNet bibliographic data
MR1045589 34B15
del Pino, Manuel A.; Manásevich, Raúl F. Multiple solutions for the $p$-Laplacian under global nonresonance. Proc. Amer. Math. Soc. 112 (1991), no. 1, 131–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement